Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 59, NWS Quad Cities, IA

June 8, 2005Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2005, 3:07 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 3:07 PM CDT (20:07 UTC)
Expired
Jun 8, 2005, 3:56 PM CDT
In force
49 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:08 PM CDTTSTM WND GST 555 Sw Princeton, IL
Jun 8, 3:15 PM CDTHAIL 0.88Mc Nabb, IL
Jun 8, 3:17 PM CDTTSTM WND GST 50Mc Nabb, IL
Jun 8, 3:24 PM CDTFUNNEL CLOUD3 S Granville, ILUNCONFIRMED PUBLIC REPORT OF NON-ROTATING FUNNEL CLOUD.
Jun 8, 3:24 PM CDTTORNADO3 S Granville, ILUNCONFIRMED STORM WAS MOVING NORTHEAST
Jun 8, 3:30 PM CDTTSTM WND DMGTiskilwa, ILTHREE TREES DOWN THAT WERE 12 INCHES OR LESS IN DIAMETER. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 082007
SVRDVN
ILC011-155-082100-
/O.NEW.KDVN.SV.W.0059.050608T2007Z-050608T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUREAU COUNTY IN NORTH CENTRAL ILLINOIS
  THIS INCLUDES THE CITY OF PRINCETON
  NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS
  THIS INCLUDES THE CITY OF HENNEPIN

* UNTIL 400 PM CDT

* AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BUDA TO 6 MILES SOUTHWEST OF MC
  NABB...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF PRINCETON TO
  HENRY...AND MOVING NORTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MC NABB AND HENNEPIN BY 325 PM CDT
  PRINCETON BY 330 PM CDT
  GRANVILLE BY 335 PM CDT
  DEPUE BY 340 PM CDT
  SPRING VALLEY BY 350 PM CDT
  LADD AND DALZELL BY 355 PM CDT

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 41 AND
72.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 4136 8983 4113 8920 4137 8916 4160 8928

$$

ERVIN
2 follow-up statements
000 
WWUS53 KDVN 082022
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
322 PM CDT WED JUN 8 2005

ILC011-155-082100-
/O.CON.KDVN.SV.W.0059.000000T0000Z-050608T2100Z/
BUREAU IL-PUTNAM IL-
322 PM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
NORTHEASTERN PUTNAM AND BUREAU COUNTIES...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BUDA TO MC NABB...OR ALONG A
LINE EXTENDING FROM 10 MILES WEST OF PRINCETON TO 7 MILES SOUTHEAST 
OF HENNEPIN...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL WAS 
REPORTED NEAR MC NABB AT 315 PM.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TISKILWA BY 315 PM CDT
  MC NABB BY 320 PM CDT
  WYANET AND HENNEPIN BY 325 PM CDT
  MT PALATINE...FLORID AND BUREAU BY 330 PM CDT
  MORONTS...MARK AND GRANVILLE BY 340 PM CDT

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 41 AND
72.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 4136 8983 4113 8918 4137 8916 4160 8928

$$

ERVIN
000 
WWUS53 KDVN 082056
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 PM CDT WED JUN 8 2005

ILC011-155-082105-
/O.CAN.KDVN.SV.W.0059.000000T0000Z-050608T2100Z/
BUREAU IL-PUTNAM IL-
355 PM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM AND BUREAU
COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING VERY HEAVY 
RAIN...AND SMALL HAIL.

LAT...LON 4136 8983 4113 8918 4137 8916 4160 8928

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:20 AM CDT, 11 hours 47 minutes earlier.

Area forecast discussion, Jun 8, 3:20 AM CDT, 11 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 AM CDT WED JUN 8 2005

.SYNOPSIS...
ANOTHER LARGE AND STRONG CONVECTIVE COMPLEX NOTED OVER MN AND DAKOTAS
MOVING INTO NW IOWA AT 35 TO 40 MPH.  SYSTEM HAS PRODUCED WIDESPREAD
STRONG WINDS OF 40 TO 70 MPH WITH ISOLATED 80+ MPH. SATELLITE
SUPPORTS RADAR TRENDS OF SYSTEM MOVING FROM MATURE TO SLOW
DISSIPATION STAGE AS WEAKENING PRESSURE RISE/FALL COUPLETS AND SOON
WILL MOVE INTO SLIGHTLY DRIER AIR.  DRY AIR ALOFT FROM SW MAY ALLOW
LATER CONVECTION THIS PM TO REACH SEVERE LEVELS OVER MIDWEST. SURFACE
ANALYSIS AND LATEST UPPER DATA SHOWS ONLY WEAK FORCING FOR LOCAL AREA
WITH BETTER CONVECTION LATE TODAY AND TONIGHT ONCE AGAIN TO WEST.

&&

.SHORT TERM...(TODAY AND TONIGHT) NOWCAST TOOLS SUPPORT TRENDS OF
ALL SOLUTIONS OF NW IOWA CONVECTION TO PASS BETWEEN 15Z AND 22Z (10
AM AND 5 PM).  COULD SEE SOME ISOLATED SEVERE BUT WEAKENING STAGES
AND LIMITED FORCING ATTM SUGGEST WIDESPREAD SEVERE NOT PROBABLE.
HAVE ADJUSTED TEMPS WITH COOLER NW WHERE CLOUDS ARRIVE EARLIER WITH
PRECIPITATION AND UP A BIT IN SE WHERE MORE SUNSHINE.  SADLY...RAIN
AMOUNTS MOST AREA APPEAR SHOULD BE LESS THAN A QUARTER INCH MOST
LOCATIONS WITH ISOLATED HIGHER AMOUNTS IN STRONGER STORMS.  HAVE
UPPED POPS WHERE TIMING APPROPRIATE AS MOST LOCATION TO SEE SOME
MEASURABLE...ALBEIT LIGHT AMOUNTS.  TONIGHT...WENT WITH FORCING BEST
SHOWN BY UKMET/NGM/ECMWF OF ANOTHER MAJOR CONVECTIVE COMPLEX ON 850
FRONT OVER KS INTO MO TO PROPAGATE MAINLY LATE INTO SOUTH AND
SOUTHWEST LOCATIONS WITH MORE LIGHT TO MODERATE AMOUNTS.  ETA/NAM
ONCE AGAIN MAJOR PROBLEMS WITH PLAINS CONVECTION AND SEE NO REASON
THIS TO CHANGE TONIGHT. KEPT TEMPS TONIGHT ON HIGH SIDE WITH CLOUDS
AND HIGH DEWPOINTS/RAIN.  ..NICHOLS..

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)...FOCUS REMAINS ON ACTIVE
PATTERN THAT MAKES IT DIFFICULT TO RULE OUT THUNDERSTORM CHANCES
FROM ANY PERIOD. UPPER PATTERN DOMINATED BY EASTERN RIDGE AND
WESTERN TROUGH CONFIGURATION WITH AN AMPLIFICATION TREND ADVERTISED
BY MODELS LATE WEEK INTO WEEKEND. THIS WILL PLACE FORECAST AREA INTO
MORE ACTIVE PORTION OF SW FLOW FOR BETTER UPPER SUPPORT TO SUSTAIN
MORE ORGANIZED CONVECTIVE COMPLEXES. SIGNIFICANT DIFFERENCES IN
DETAILS IN POSITIONING OF THE SYNOPTIC FRONT AND QPF MAXIMA CONTINUE
AMONG THE MODELS...ESPECIALLY LATE WEEK...AND BLEND GENERALLY
FOLLOWED.

ON THURSDAY...OVERNIGHT MCS IS ANTICIPATED TO PUSH THE WEAK SYNOPTIC
FRONT SOUTH OF REGION IN THE MORNING...THEN IT REDEVELOPS NORTH OF
AREA BY THU NIGHT IN RESPONSE TO STRENGTHENING LOW LEVEL RETURN FLOW
ASSOCIATED WITH NEXT LEE SIDE LOW DEVELOPING OVER SW KS. THIS
BOUNDARY WILL INTRODUCE THE LOW LEVEL CONVERGENCE THAT HAS BEEN
LACKING THE PAST FEW DAYS. IN ADDITION...CWA WILL BE ON EDGE OF H5
SHORTWAVE TRAIN FOR ADDITIONAL TRIGGER AND UPPER LEVEL SUPPORT.
RAISED POPS INTO 40 TO 50 PERCENT RANGE THU INTO THU NIGHT. WITH ANY
SUNSHINE...TEMPERATURES WILL SHOOT QUICKLY UPWARD AND RAISED MAXES
INTO MID TO UPPER 80S. WITH THE AMOUNT OF INSTABILITY AND BOUNDARY
IN AREA...SEVERE POTENTIAL ALSO A CONCERN. FRIDAY INTO SATURDAY...
SURFACE BOUNDARY SHOWN TO HANG UP TO OUR NW PARALLEL TO UPPER SW
FLOW AND H85 THETA E RIDGE REFOCUSES AGAIN TO OUR WEST. GFS
ADVERTISES THE FRONT TO AGAIN PUSH SOUTH ACROSS AREA SATURDAY
NIGHT...BUT CONFIDENCE BELOW AVERAGE IN THIS REGIME THAT FAR OUT.
KEPT CHANCE POPS GOING THROUGH WEEKEND INTO MONDAY...THEN ONLY
SLIGHT CHANCES FOR TUESDAY. ONLY MINOR CHANGES TO TEMPERATURES...
EDGING THEM UPWARD A BIT FRIDAY AS WE GET BACK DEEP INTO WARM
SECTOR. THEN...KEPT TEMPS NEAR OR ABOVE MEX GUIDANCE SAT THROUGH
TUE.
..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS/SHEETS
Hazardous weather outlook, Jun 8, 5:29 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT WED JUN 8 2005

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
529 AM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST...EAST
CENTRAL...AND SOUTHEAST IOWA...NORTHWEST...NORTH CENTRAL...AND WEST
CENTRAL ILLINOIS...AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THIS AFTERNOON...A LINE OF THUNDERSTORMS FROM NORTHWEST IOWA WILL
MOVE ACROSS THE REGION BETWEEN 9 AM AND 4 PM.  SOME OF THE STRONGEST
STORMS MAY BE CAPABLE FOR LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND
STRONG AND POTENTIALLY DAMAGING WINDS OF 50 TO 70 MPH. THE LOCATION
OF GREATEST RISK IS SOUTHEAST IOWA...WEST OF A DUBUQUE TO KEOKUK
LINE. AT THIS TIME...ANY SEVERE WEATHER SHOULD BE ISOLATED AND NOT BE
WIDESPREAD DUE LIMITED TRIGGER OR FORCING WITH THIS LINE.

THIS EVENING INTO OVERNIGHT...AREAS OF CONVECTION WILL RE-DEVELOP OR
MOVE INTO THE REGION FROM MISSOURI AND CENTRAL IOWA. THE STRONGEST
STORMS WILL BE CAPABLE OF LARGE HAIL UP TO THE SIZE OF QUARTERS AND
GUSTY WINDS UP TO 40 TO 50 MPH.  THE LOCATION OF GREATEST RISK WILL
BE ALONG AND ESPECIALLY SOUTH OF I-80.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY INTO THURSDAY NIGHT
ACROSS THE ENTIRE AREA. THE MAIN SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HAIL UP TO THE SIZE OF QUARTERS...ESPECIALLY WITH
THUNDERSTORMS THAT BECOME ORGANIZED INTO LINES. THERE WILL ALSO BE A
RISK OF HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING WHERE
STORMS IMPACT AREAS ALREADY SATURATED BY REPEATED HEAVY RAIN EVENTS.

FRIDAY THROUGH MONDAY...CONDITIONS WILL BE FAVORABLE FOR COMPLEXES
OF THUNDERSTORMS TO IMPACT PORTIONS OF THE OUTLOOK AREA EACH
DAY....ESPECIALLY IN THE LATE AFTERNOON AND OVERNIGHT HOURS. THERE
WILL BE A CONTINUED THREAT FOR SEVERE THUNDERSTORMS WITH LARGE
HAIL...DAMAGING WIND...AND HEAVY RAINFALL. IN ADDITION...THERE WILL
BE AN INCREASING RISK FOR LOCALIZED FLOODING WHERE SEVERAL ROUNDS OF
HEAVY RAINFALL IMPACT THE SAME AREA. MORE DETAILED INFORMATION ON
TIMING AND AREAS OF GREATEST RISK WILL BE AVAILABLE AS THIS TIME
PERIOD NEARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL OFFICIALS SHOULD MONITOR CONDITIONS LATER TODAY
FOR THE POTENTIAL OF SEVERE WEATHER...MAINLY BETWEEN 2 AND 9 PM.

NICHOLS/SHEETS

In the hours before

Local storm report, Jun 8, 2:03 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
203 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HEAVY RAIN       KEITHSBURG              41.10N 90.94W
06/08/2005  1.80 INCH        MERCER             IL   CO-OP OBSERVER

            IN PAST TWO HOURS

&&

TAS
Special weather statement, Jun 8, 2:15 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
215 PM CDT WED JUN 8 2005

IAZ078-089-ILZ024>026-034>035-082015-
DES MOINES IA-LOUISA IA-HANCOCK IL-HENDERSON IL-
MCDONOUGH IL-MERCER IL-WARREN IL-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 436 FOR THE FOLLOWING AREAS

IN ILLINOIS THIS CANCELS 5 COUNTIES

IN NORTHWEST ILLINOIS

MERCER

IN WEST CENTRAL ILLINOIS

HANCOCK               HENDERSON             MCDONOUGH
WARREN

IN IOWA THIS CANCELS 2 COUNTIES

IN SOUTHEAST IOWA

DES MOINES            LOUISA

THIS INCLUDES THE CITIES OF...CARTHAGE...MONMOUTH...OQUAWKA...
BURLINGTON...WAPELLO...MACOMB AND ALEDO.

ILZ017-090200-
BUREAU IL-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
438 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS

IN ILLINOIS THIS WATCH INCLUDES 2 COUNTIES

IN NORTH CENTRAL ILLINOIS

BUREAU                PUTNAM

THIS INCLUDES THE CITIES OF...HENNEPIN AND PRINCETON.
Local storm report, Jun 8, 2:16 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
216 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     TSTM WND DMG     3 N BALD BLUFF          41.06N 90.85W
06/08/2005                   HENDERSON          IL   LAW ENFORCEMENT

            TREES DOWN AN IRRIGATOR AND A BUILDING DAMAGED.

&&

TAS
Local storm report, Jun 8, 2:20 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
220 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     ADAIR                   40.42N 90.50W
06/08/2005                   MCDONOUGH          IL   EMERGENCY MNGR

            POWERLINES DOWN ALONG ROUTE 41 BETWEEN ADAIR AND
            BUSHNELL.

&&

TAS
Local storm report, Jun 8, 2:23 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
223 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     NON-TSTM WND GST OLIN                    42.00N 91.14W
06/08/2005  45 MPH           JONES              IA   TRAINED SPOTTER

&&

TAS
Local storm report, Jun 8, 2:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
258 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FUNNEL CLOUD     7 N WOODHULL            41.28N 90.32W
06/08/2005                   HENRY              IL   LAW ENFORCEMENT

0220 PM     NON-TSTM WND DMG LUZERNE                 41.91N 92.18W
06/08/2005                   BENTON             IA   EMERGENCY MNGR

            LARGE TREE DOWN AND POWER LINE DAMAGED.

&&

TAS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:44 PM CDTSevere Thunderstorm WarningDVNHenry72 min
Jun 8, 12:51 PM CDTTornado WarningDVNHenderson, Mercer56 min
Jun 8, 1:01 PM CDTSevere Thunderstorm WarningDVNHancock65 min
Jun 8, 1:10 PM CDTSevere Thunderstorm WarningDVNWarren68 min
Jun 8, 1:27 PM CDTSevere Thunderstorm WarningDVNMcDonough69 min
Jun 8, 1:38 PM CDTTornado WarningDVNHenry, Mercer68 min
Jun 8, 1:49 PM CDTSevere Thunderstorm WarningDVNBureau59 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.